# SDR SWAA2016042151210

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 43,118 hours, 25,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 294.5, RBL 60.  REPAIRED FRAME IAW SRM.
